Library Header Image
LSE Research Online LSE Library Services

The cycle time vector of D-A-D functions

Katirtzoglou, Eleni (1999) The cycle time vector of D-A-D functions. Linear Algebra and Its Applications, 293 (1-3). pp. 133-144. ISSN 0024-3795

Full text not available from this repository.
Identification Number: 10.1016/S0024-3795(99)00032-4


It is of interest to find conditions under which the cycle time vector, View the MathML source, of a topical function F, that is a function from View the MathML source into itself which is homogeneous and nonexpansive in the View the MathML source norm, exists. For a class of topical functions associated with matrix scaling problems, we show that the cycle time vector exists and that it can be computed from the spectral radius of the function.

Item Type: Article
Official URL:
Additional Information: © 1999 Elsevier Science Inc.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Dec 2014 10:21
Last Modified: 15 May 2024 23:44

Actions (login required)

View Item View Item